Our expert says:
Baldy, it sounds like you might be suffering from telogen effluvium or toxic alopecia. This is temporary hair loss of up to a third of a person’s hair due an insult to the body. It usually manifests 2-4 months after the incident. Common causes are crash diets, exam stress, big operations, pregnancy and divorce/loss of a loved one. It starts normalising after 3-6 months and after a year it’s almost always back to normal. It is more common in females and needs no treatment. If you’re interested in more info on hair loss, please mail me at CyberDoc@mweb.co.za and I’ll send you a copy of something I wrote on the subject. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.